Show simple item record

dc.contributor.authorRen, Xiaofeng
dc.date.accessioned2018-08-17T15:14:06Z
dc.date.available2018-08-17T15:14:06Z
dc.date.issued1993-10-15
dc.date.submitted1993-08-19
dc.identifier.citationRen, X. (1993). Least-energy solutions to a non-autonomous semilinear problem with small diffusion coefficient. "Electronic Journal of Differential Equations," Vol. 1993, No. 05, pp. 1-21.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7541
dc.description.abstractLeast-energy solutions of a non-autonomous semilinear problem with a small diffusion coefficient are studied in this paper. We prove that the solutions will develop single peaks as the diffusion coefficient approaches 0. The location of the peaks is also considered in this paper. It turns out that the location of the peaks is determined by the non-autonomous term of the equation and the type of the boundary condition. Our results are based on fine estimates of the energies of the solutions and some non-existence results for semilinear equations on half spaces with Dirichlet boundary condition and some decay conditions at infinity.en_US
dc.formatText
dc.format.extent21 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1993, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectLeast-energy solutionen_US
dc.subjectSpiky patternen_US
dc.titleLeast-energy Solutions to a Non-autonomous Semilinear Problem with Small Diffusion Coefficienten_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License [https://creativecommons.org/licenses/by/4.0/]


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record